Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 6, NWS Springfield, MO

April 30, 20194 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Apr 30, 2019, 7:01 PM CDT for 4 counties in Missouri. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 7:01 PM CDT (00:01 UTC)
Expired
May 1, 2019, 1:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Christian County, MO, Douglas County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 7:19 PM CDTFLASH FLOODGoodhope, MOFLASH FLOODING BEING REPORTED IN GOODHOPE. DELAYED REPORT.
Apr 30, 8:00 PM CDTFLASH FLOOD5 Nnw Ava, MOFLASH FLOODING OCCURRED ALONG COWSKIN CREEK AT COUNTY ROAD 514 AND STATE HIGHWAY K. TIME ESTIMATED.
Apr 30, 8:15 PM CDTFLASH FLOODAva, MODELAYED REPORT. SOCIAL MEDIA PHOTOS SHOW MAJOR STREET FLOODING ACROSS AVA.
May 1, 12:00 AM CDTFLASH FLOOD3 S Brushyknob, MO*** 1 FATAL *** CAMPER FOUND DEAD IN FLOODING ALONG HUNTER CREEK AT A STATE CONSERVATION AREA. EXACT TIME UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 390 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
390 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WGUS53 KSGF 010001
FFWSGF
MOC043-067-209-213-010600-
/O.NEW.KSGF.FF.W.0006.190501T0001Z-190501T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
701 PM CDT TUE APR 30 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Western Douglas County in southwestern Missouri...
  Eastern Christian County in southwestern Missouri...
  Northern Taney County in southwestern Missouri...
  East central Stone County in southwestern Missouri...

* Until 100 AM CDT.

* At 700 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Branson...                        Table Rock State Park...
  Hollister...                      Silver Dollar City...
  Ava...                            Kimberling City...
  Forsyth...                        Merriam Woods...
  Sparta...                         Kissee Mills...
  Reeds Spring...                   Rockaway Beach...
  Bull Creek...                     Indian Point...
  Branson West...                   Taneyville...
  Table Rock...                     Kirbyville...
  Oldfield...                       Brushyknob...

This warning includes but is not limited to the following low water
crossings...
Highway 13 at Railey Creek near Reeds Spring...
Route FF at Hunter Creek east of Ava...
Route FF at Turkey Creek east of Ava...
Route Y at Cowskin Creek 3 miles west of Ava...
and Highway 176 near Rockaway Beach.

Additional rainfall amounts of one to two inces are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3670 9350 3708 9300 3708 9290 3707 9290
      3706 9241 3683 9254 3680 9262 3681 9276
      3675 9277 3656 9326

$$

DSA
1 follow-up statement
893 
WGUS73 KSGF 010553
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1253 AM CDT WED MAY 1 2019

MOC043-067-209-213-010602-
/O.EXP.KSGF.FF.W.0006.000000T0000Z-190501T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas MO-Christian MO-Taney MO-Stone MO-
1253 AM CDT WED MAY 1 2019

...THE FLASH FLOOD WARNING FOR WESTERN DOUGLAS...EASTERN CHRISTIAN...
NORTHERN TANEY AND EAST CENTRAL STONE COUNTIES WILL EXPIRE AT 100 AM
CDT...

The Flash Flood Warning has been replaced by a Flood Warning that 
remains in effect through today and this evening. 

Widespread flooding of streams, creeks, and rivers is ongoing across 
the warned area.  

This flooding has become dangerous across Taney, Christian, and 
Douglas counties, and will continue over the next several hours. 

LAT...LON 3670 9350 3708 9300 3708 9290 3707 9290
      3706 9241 3683 9254 3680 9262 3681 9276
      3675 9277 3656 9326

$$

Cramer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 6:24 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 30, 6:24 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
624 PM CDT Tue Apr 30 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 305 PM CDT Tue Apr 30 2019

Rather active pattern setting up across the area at mid afternoon.
Several supercells have initiated over NE OK and have moved into
the area. The RUC is indicating that instability as well as the h8
winds will continue to increase from late this afternoon into this
evening. With 0-6km bulk shear values around 50 kts at this
time...all modes of severe weather will be possible.

Surface front is currently situated from about Ft. Scott KS to
Rolla. The warm front will lift northward overnight as a surface
wave moves up the front...however...the cold front will remain
anchored over southeast Kansas as the wave moves up the front.
This will create a heavy rain scenario over southeast Kansas and
western Missouri as cells will continue to train along the front.

As the night progresses...models are hinting at the supercells
eventually evolving into a more linear mode of convection during
the overnight hours. This will increase the damaging wind and
QLCS tornado threat as well. As the line moves through...it should
stabilize the atmosphere into the morning but with the heating of
the day...could see another round of severe weather developing
tomorrow afternoon.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 305 PM CDT Tue Apr 30 2019

As the main upper level wave begins to eject into the Plains on
Thursday...the surface front will begin to make some eastward
progress. The front should push through the region Thursday night
into Friday. However...it may be Saturday morning before the rain
finally pushes completely out of the area.

We then have about a 24-hr break before the pattern repeats itself
once again. A surface front moves southward into the region on
Sunday...stalls...and meanders across the region through the
remainder of the forecast period. An upper low digs into the
longwave trough over southern California and puts us back into
southwest flow.

Temperatures for the most part will hold fairly steady with highs
in the 70s and lows in the 50s. Day-to-day variations will be
dependent upon cloud cover and rainfall.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 612 PM CDT Tue Apr 30 2019

Convection continuing across the forecast area at this time. Most
areas outside of the convection are either VFR or MVFR with MVFR
to IFR conditions within the convection. The exception to this is
over west central Missouri and extreme southeast Kansas where most
areas are MVFR to IFR.

The low level jet will increase over night keeping winds up and
occasionally especially on the Ozark Plateau. Could also see some
LLWS between 03-09z across the area. Periods of convective
activity are expected through the forecast area.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.

&&

SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...Gaede
Hazardous weather outlook, Apr 30, 4:09 PM CDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
409 PM CDT Tue Apr 30 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
409 PM CDT Tue Apr 30 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

Numerous showers and thunderstorms will continue to move
northeast into the outlook area late this afternoon into tonight.
Supercell thunderstorms are expected with tornadoes, large hail,
and damaging winds all possible.

The thunderstorms are then expected to develop into a squall line
this evening and push eastward across the area tonight. This will
include a threat for damaging winds to 70 mph and tornadoes.
Portions of the squall line which bow out towards the northeast
will have an enhanced tornado threat.

An elevated threat for flash flooding exists for today and
tonight as multiple rounds of heavy rainfall are expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The potential for severe thunderstorms and flooding will then
continue from Wednesday afternoon into Wednesday night. This
includes the potential for large hail, damaging winds, and
isolated tornadoes.

The risk for thunderstorms will then persist into Thursday and
Friday. The potential for severe storms and flooding is unclear
at this time. There are then limited chances for thunderstorms
early next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed later today or tonight over the
entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Gaede

In the hours before

Local storm report, Apr 30, 4:00 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TORNADO          WHEATON                 36.76N 94.06W
04/30/2019                   BARRY              MO   FIRE DEPT/RESCUE

            TORNADO WITH DEBRIS REPORTED.

&&

SR
Special weather statement, Apr 30, 4:02 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Springfield MO
402 PM CDT TUE APR 30 2019

MOZ067-068-078-079-302145-
Cedar MO-Polk MO-Hickory MO-St. Clair MO-
402 PM CDT TUE APR 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...EASTERN CEDAR...
NORTHERN POLK AND SOUTHEASTERN ST. CLAIR COUNTIES UNTIL 445 PM CDT...

At 402 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stockton, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pomme de Terre Lake...            Pomme De Terre State Park...
Stockton State Park...            Stockton Lake...
Stockton...                       Pittsburg...
Humansville...                    Hermitage...
Weaubleau...                      Wheatland...
Preston...                        Cross Timbers...
Collins...                        Flemington...
Umber View Heights...             Gerster...
Bearcreek...                      Quincy...
Caplinger Mills...                Elkton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Missouri.

LAT...LON 3806 9317 3791 9317 3789 9319 3780 9319
      3758 9377 3772 9391 3807 9348
TIME...MOT...LOC 2102Z 241DEG 31KT 3772 9380

Hatch
Local storm report, Apr 30, 4:08 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     5 NE PROTEM             36.57N 92.79W
04/30/2019                   TANEY              MO   FIRE DEPT/RESCUE

            SPOTTER REPORTS FUNNEL CLOUD. POSSIBLE
            DEBRIS IN THE AIR.

&&

DSA
Local storm report, Apr 30, 4:16 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TORNADO          THORNFIELD              36.71N 92.65W
04/30/2019                   OZARK              MO   FIRE DEPT/RESCUE

            REPORT OF A TORNADO.

&&
Special weather statement, Apr 30, 5:02 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Springfield MO
502 PM CDT TUE APR 30 2019

MOZ058-071-302245-
Maries MO-Phelps MO-
502 PM CDT TUE APR 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARIES AND NORTHERN
PHELPS COUNTIES UNTIL 545 PM CDT...

At 502 PM CDT, Doppler radar was tracking a strong thunderstorm near
Doolittle, or 8 miles west of Rolla, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rolla...                          St. James...
Belle...                          Doolittle...
Vienna...                         Newburg...
Northwye...                       Jerome...
Vichy...                          Rosati...

This includes Interstate 44 between mile markers 173 and 179, and
between mile markers 184 and 200.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3827 9164 3816 9164 3815 9153 3791 9153
      3785 9193 3799 9203 3801 9202 3801 9204
      3804 9206 3829 9187 3829 9165
TIME...MOT...LOC 2202Z 242DEG 28KT 3797 9192

Hatch
Local storm report, Apr 30, 6:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          3 SE EXETER             36.65N 93.91W
04/30/2019                   BARRY              MO   LAW ENFORCEMENT

            BRIEF TOUCHDOWN.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:13 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, St. Clair and 1 more47 min
Apr 30, 7:19 PM CDTTornado WarningSGFTexas, Wright41 min
Apr 30, 7:27 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk48 min
Apr 30, 7:30 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence6 hr
Apr 30, 7:31 PM CDTTornado WarningSGFDade29 min
Apr 30, 7:39 PM CDTTornado WarningSGFGreene, Polk24 min
Apr 30, 7:40 PM CDTFlash Flood WarningSGFWebster, Wright5 hr
Apr 30, 7:41 PM CDTTornado WarningSGFDade, Greene, Lawrence34 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 2 more54 min
Apr 30, 7:52 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dade, Hickory, Morgan and 2 more6 hr
Apr 30, 7:54 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton51 min
Apr 30, 7:59 PM CDTTornado WarningSGFTexas, Wright46 min
Apr 30, 8:00 PM CDTFlash Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton6 hr
Apr 30, 8:07 PM CDTTornado WarningSGFGreene, Polk38 min
Apr 30, 8:09 PM CDTTornado WarningSGFChristian, Greene, Stone51 min
Apr 30, 8:11 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk49 min
Apr 30, 8:20 PM CDTTornado Warning Considerable damage threatSGFGreene25 min
Apr 30, 8:26 PM CDTTornado WarningSGFDallas, Polk17 min
Apr 30, 8:29 PM CDTTornado WarningSGFWebster27 min
Apr 30, 8:33 PM CDTTornado WarningSGFDallas, Laclede27 min
Apr 30, 8:39 PM CDTAreal Flood AdvisorySGFGreene6 hr
Apr 30, 8:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney50 min
Apr 30, 8:45 PM CDTFlash Flood WarningSGFTexas, Wright6 hr
Apr 30, 8:48 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Webster, Wright42 min
Apr 30, 8:52 PM CDTTornado WarningSGFChristian, Taney23 min
Apr 30, 8:52 PM CDTTornado WarningSGFDouglas23 min
Apr 30, 9:05 PM CDTTornado WarningSGFCamden, Laclede, Pulaski25 min
Apr 30, 9:06 PM CDTSevere Thunderstorm WarningSGFChristian, Webster, Wright39 min
Apr 30, 9:11 PM CDTTornado WarningSGFLaclede, Wright34 min
Apr 30, 9:14 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney46 min
Apr 30, 9:17 PM CDTSevere Thunderstorm WarningSGFCamden, Miller28 min
Apr 30, 9:20 PM CDTTornado WarningSGFDouglas, Webster, Wright25 min
Apr 30, 9:23 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas52 min
Apr 30, 9:31 PM CDTSevere Thunderstorm WarningSGFTexas, Wright44 min
Apr 30, 9:35 PM CDTTornado WarningSGFDouglas, Howell, Texas, Wright40 min
Apr 30, 9:37 PM CDTRiver Flood WarningSGFCedar3 days
Apr 30, 9:37 PM CDTRiver Flood WarningSGFShannon26 hr
Apr 30, 9:52 PM CDTTornado WarningSGFPhelps, Pulaski, Texas23 min
Apr 30, 9:58 PM CDTAreal Flood WarningSGFBarton, Jasper, Vernon36 hr
Apr 30, 9:58 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas47 min
Apr 30, 10:07 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon, Texas53 min
Apr 30, 10:09 PM CDTAreal Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 3 more36 hr
Apr 30, 10:15 PM CDTAreal Flood WarningSGFCamden, Laclede, Maries, Miller, Morgan, Phelps and 1 more36 hr
Apr 30, 10:20 PM CDTAreal Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 2 more36 hr
Apr 30, 10:24 PM CDTTornado WarningSGFDent, Phelps21 min
Apr 30, 10:27 PM CDTTornado WarningSGFShannon, Texas33 min
Apr 30, 10:36 PM CDTSevere Thunderstorm WarningSGFDent39 min
Apr 30, 10:49 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon56 min
Apr 30, 11:03 PM CDTAreal Flood WarningSGFDouglas, Ozark, Webster, Wright59 hr
Apr 30, 11:17 PM CDTAreal Flood WarningSGFDent, Howell, Oregon, Shannon, Texas36 hr
May 1, 1:48 AM CDTRiver Flood WarningSGFPhelps4 days
May 1, 2:26 AM CDTRiver Flood WarningSGFMcDonald59 hr
May 1, 2:26 AM CDTRiver Flood WarningSGFJasper48 hr
May 1, 2:26 AM CDTRiver Flood WarningSGFJasper49 hr
May 1, 2:26 AM CDTRiver Flood WarningSGFJasper, Newton41 hr
May 1, 8:24 AM CDTRiver Flood WarningSGFShannon43 hr
May 1, 9:12 AM CDTRiver Flood WarningSGFPulaski28 hr
May 1, 9:12 AM CDTRiver Flood WarningSGFPulaski39 hr

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.